# SDR SCNA20170909164

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 55,874 hours, 21,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT, LT, TE, OTBD FLAP, INBD FLAP TRACK HAS SIDE SCUFFING ON THE UPPER AND LOWER TRACK FLANGES FROM THE CARRIAGE RUB PLATES.   ROLLER IS OUT OF LIMIT.  BLENDED DAMAGE. NO CRACKS NOTED.
